# SDR ASAA2020111333564

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,090 hours, 8,689 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 182875
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 27,115 hours, 8,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER SEAMC ACARS MESSAGE RECEIVED INDICATING POSSIBLE MALFUNCTION OF HF1 AND HF2 SYSTEMS.  GROUNDED-YES.  ACCOMPLISHED OPERATIONS CHECK OF NR 1 HF AND NR 2 HF AND FOUND NR 1 HF NOT TRANSMITTING OR RECEIVING.  NR 2 HF OPERATIONS CHECK GOOD, REF B737-900 AMM 23-11-00.  REMOVED AND REPLACED NR 1 HF ANTENNA COUPLER, REF AMM 23-11-61.  OPERATIONS CHECK GOOD WITH NO FAULTS FOUND.  GROUND VERIFICATION TEST SUCCESSFUL.
